# SDR AALA202311036980

- Difficulty date: October 26, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,140 hours, 25,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 478927
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY PACK M1675 IS INOPERATIVE. REMOVED AND REPLACED M1675 BATTERY PACK. PER B737NG AMM 33-51-06.
